MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CARBOFLO EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. CARBOFLO EPTFE VASCULAR GRAFT
Model Number 40S07C
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records and no medical images were provided to the manufacturer.The lot number for the device was provided.The device history records are currently under review.The return of the device is pending.The investigation is currently under way.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the vascular graft allegedly tore during implantation in the upper arm.Reportedly, another graft was used to complete the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
The device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode.The device was returned for evaluation and three printed photos were provided for review.No tears could be identified on the returned graft or provided photos.Therefore, the investigation is inconclusive for torn material.Based upon the available information, the definitive root cause is unknown.It is unknown whether patient and/or procedural issues contributed to the event.The review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.(b)(4).
 
Event or Problem Description

Brand Name
CARBOFLO EPTFE VASCULAR GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7778859
Report Number2020394-2018-01436
Device Sequence Number11063815
Product Code DYF
UDI-Device Identifier00801741020803
UDI-Public(01)00801741020803
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K004012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40S07C
Device Catalogue Number40S07C
Device Lot NumberVTBX0570
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2018
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer09/11/2018
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR